MAUDE Adverse Event Report: QUIDEL CARDIOVASCULAR INC. TRIAGE CARDIAC TNI PANEL

QUIDEL CARDIOVASCULAR INC. TRIAGE CARDIAC TNI PANEL
Model Number 97021HS
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Pain (1994); Hernia (2240); Back pain (4895)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation conclusion: the customer's complaint was not replicated during in-house testing with retained devices of triage cardiac lot t16195rn.Retains of the complaint lot performed properly when tested with "normal" (apparently healthy) donors.No issues with tni recovery were observed.Manufacturing batch records for the lot were reviewed and found that the lot met release specifications.Based on the information available, there is no indication of a product deficiency or no corrective action is required.
 
Event or Problem Description
Customer reported discrepant high triage tni results as well as conflicting results compared to roche cobas hs-tnt over 1 patient.Lot# t16195, sn: (b)(6).Patient information: male.No ekg changes that would concern the physician, but he ran a troponin as part of the workup due to specific symptoms.The patient is also not on any biological drugs and has not been diagnosed with any autoimmune diseases.Sx: low back pain radiating up.Dx: patient was transported to a larger hospital for right sciatica pain and internal hernia.Customer stated the patient in question was not taking any medications.The patient was not treated based on triage tni result.Sample information: triage: wb-edta collected via venipuncture collected around 12:00 pm on (b)(6) 2026, re-draw at 13:00.Roche: around 12:45 pm, sample was collected in li heparin tube, span down, and heparin-plasma was sent to a nearby hospital for testing on roche hs-tnt.At this point, in addition to triage tni to roche hs-tnt discrepancy, customer was seeing lot-to-lot discrepancy as well as original vs redraw discrepancy.

Brand Name
TRIAGE CARDIAC TNI PANEL
Common Device Name
TRIAGE CARDIAC TNI PANEL
Manufacturer (Section D)
QUIDEL CARDIOVASCULAR INC.
9975 summers ridge road
san diego CA 92121
Manufacturer Contact
francis castro
9975 summers ridge road
san diego, CA 92121
8583020818
MDR Report Key24975155
Report Number3013982035-2026-00022
Device Sequence Number4850067
Product Code MMI
UDI-Device Identifier30014613337935
UDI-Public(01)30014613337935(10)T16195RN(11)251010(17)260624
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K030286
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/24/2026
Device Model Number97021HS
Device Lot NumberT16195RN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Initial Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PN: 55070, SN: (B)(6).; PN: 55070, SN: (B)(6).
Patient SexMale